MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW ULTRAFLEX IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW ULTRAFLEX IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN038264
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
A 50 ml iab (intra-aortic balloon) catheter was placed under fluoro guidance.The iabp console continued to give "helium loss" alarm due to the top portion of the balloon not inflating adequately.There was no blood in the helium line.It was exchanged for a second 40 ml iab catheter.The balloon tip again did not inflate adequately.Case was discussed with the arrow clinical rep via phone.Several maneuvers employed and the helium alarm continued.A third 40 ml iab catheter was placed, and it functioned properly with adequate inflation/deflation and augmentation.

Brand Name
ARROW ULTRAFLEX IAB: 8FR 50CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19816441
Report Number19816441
Device Sequence Number21027903
Product Code DSP
UDI-Device Identifier10801902144192
UDI-Public(01)10801902144192
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/24/2024
Report Date (Section F) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN038264
Device Catalogue NumberIAB-06850-U
Device Lot Number18F23L0052
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA06/24/2024